# SDR RAIA00204129

- Difficulty date: April 17, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 12,938 hours, 13,707 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 11,671 hours, 11,851 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

BWI - LEFT ENGINE FLAMED OUT ON LANDING GOING INTO REVERSE.  MAINTENANCE INSPECTED AND DETERMINED THAT NR 1 ENGINE FLAMED OUT DURING DECELERATION.  ADJUSTED NR 1 ENGINE DECELERATION, OPS CHECK OK.
